# SDR DALA2022111507379

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 660 Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 CRACK ON STABILIZER STRAP STA 660 APROX. LBL 24 AT STRUCTURE FLOOR CPAX. CORRECTIVE ACTION: SUMMARY OF NRC 00604. STABILIZER STRAP STA 660 APROX. LBL 24 AT STRUCTURE FLOOR CPAX (W2) WAS REPAIRED PER ER/A 384483-14MA REV.D. (2496338)
